# SDR RAIA00303072

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 22,749 hours, 25,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 54GB
- Condition: Shorted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5592-STL - RIGHT MAIN LANDING GEAR SHOWS UNLOCK BUT WILL NOT RETRACT. MAINTENANCE REMOVED AND REPLACED CONNECTOR 54GB ON RIGHT MLG, OPS CK OK.
